# SDR CA070404009

- Difficulty date: April 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 706010
- Part serial: 623
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, FLIGHT EXPERIENCED A HSTA RUNAWAY. ACFT HAD JUST DEPARTED RUNWAY  AND FLAPS WERE RETRACTED TO 0 DEGREES. AUTOPILOT DISENGAGED. TRIM SELECTION INPUT MADE.  STABILIZER TRIM CONTINUED TO RUN & ASSOCIATED AURAL ALERT SOUNDED.  IMMEDIATE ACTION CHECKLIST WAS COMPLETED, AS WAS QRH PROCEDURE.   MODERATE CONTROL PULL FORCES WERE REQUIRED TO FLY ACFT AT 10,000 & 250 KNOTS. CREW USED ACARS SYSTEM TO CALCULATE A WEIGHT & BALANCE, & REDISTRIBUTED CABIN LOAD TO ALLEVIATE CONTROL FORCES. ICE ENCOUNTERED AT 10,000 FT & REQUIRED DESCENT TO 8,000 FT.   EMERGENCY DECLARED.  ACFT RETURNED.    FLAPS SELECTED TO 20 DEGREES WHILE BETWEEN 8000 & 6000 FT.   CONTROL FORCES WERE SIGNIFICANTLY LIGHTER ONCE FL
